Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Irregular periods after removal of fallopian tubes. Now prolonged periods, spasms. Worried

i am 38 and have 2 living children. i had my tubes tied 1 year after my 2nd child. 4 1/2 years later i had a tuble preg on left side. 1 year later had a tuble on right that rupsured they removed my tubes at that time . i have had very irregular peroid sence then 2 weeks ago i felt a pop like a bubble on my left side i once again started my peroid again very dark for 3 days and slowing down not stoping. i can feel spasoms. a am very worried should i go to hospital.
Asked On : Fri, 30 Nov 2012
Answers:  0 Views:  52 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor